Common Fixed Point Results for a Pair of Multivalued Mappings in Complex-Valued - Metric Spaces
Olawale Kazeem Oyewole,
Kazeem Olalekan Aremu and
Lateef Olakunle Jolaoso
Abstract and Applied Analysis, 2020, vol. 2020, 1-9
Abstract:
Several fixed point results for the existence of common fixed points of multivalued contractive mappings have been established in complex-valued metric space. In this paper, we study the existence of common fixed points for a pair of multivalued contractive mappings satisfying some rational inequalities in the framework of complex-valued - metric spaces. The contractive condition used in this paper generalizes many contractive conditions used by other authors in the literature. Employing our results, we check the existence solution to the Riemann-Liouville equation.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/9738971.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/9738971.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9738971
DOI: 10.1155/2020/9738971
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().